On M-harmonic space Bsp

M. Jevtić

Publications de l'Institut Mathématique (1995)

  • Volume: 58(72), Issue: 78, page 35-42
  • ISSN: 0350-1302

How to cite


M. Jevtić. "On M-harmonic space Bsp." Publications de l'Institut Mathématique 58(72).78 (1995): 35-42. <http://eudml.org/doc/255901>.

author = {M. Jevtić},
journal = {Publications de l'Institut Mathématique},
keywords = {-harmonic function; Besov spaces; Bergman space},
language = {eng},
number = {78},
pages = {35-42},
publisher = {Matematički institut SANU},
title = {On M-harmonic space Bsp},
url = {http://eudml.org/doc/255901},
volume = {58(72)},
year = {1995},

AU - M. Jevtić
TI - On M-harmonic space Bsp
JO - Publications de l'Institut Mathématique
PY - 1995
PB - Matematički institut SANU
VL - 58(72)
IS - 78
SP - 35
EP - 42
LA - eng
KW - -harmonic function; Besov spaces; Bergman space
UR - http://eudml.org/doc/255901
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.